JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 3, Issue 1, Article 1
Norm Inequalities in Star Algebras

    Authors: A.K. Gaur,  
    Keywords: W* - algebras, C* - algebras, Self-adjoint elements (operators), Maximal and minimal extensions of a regular norm, Furuta type inequalities.  
    Date Received: 21/06/01  
    Date Accepted: 21/06/01  
    Subject Codes:


    Editors: Sankatha P. Singh,  

A norm inequality is proved for elements of a star algebra so that the algebra is noncommutative. In particular, a relation between maximal and minimal extensions of regular norm on C* - algebra is established.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login